# SDR UALA2012080104129

- Difficulty date: July 31, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,331 hours, 24,041 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN FRONT OF LAV AT DOOR 2L IS PULLED LOOSE.  CHECKED EMERGENCY ESCAPE LIGHTING IN FRONT OF MID LAV DOOR. FOUND STRIP SECURE AND OPERATIONAL.
